Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

Stomach burn after taking MMS 02 Dec 2021 18:50 #72874

  • ianaav
  • ianaav's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 2
  • Thank you received: 0
Hello everyone, I wanted my mum to start taking MMS, as she has been feeling tired and has also constipation and stomach issues. She took 1 then 2 drops and felt a burn in her stomach. Is there anything we can do different? She is 70, is it recommended to do a 3 week detox? Many thanks!

Please Log in or Create an account to join the conversation.

Stomach burn after taking MMS 03 Dec 2021 01:27 #72876

  • Truthseeker
  • Truthseeker's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • Posts: 229
  • Thank you received: 211
What activator did you use?

Please Log in or Create an account to join the conversation.

Stomach burn after taking MMS 03 Dec 2021 12:52 #72884

  • ianaav
  • ianaav's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 2
  • Thank you received: 0
I bought them from Amazon, so they are a set. Could we use juice instead?

Please Log in or Create an account to join the conversation.

Stomach burn after taking MMS 03 Dec 2021 15:16 #72885

  • Truthseeker
  • Truthseeker's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • Posts: 229
  • Thank you received: 211

I bought them from Amazon, so they are a set. Could we use juice instead?
 

Do you have a link?

There are only a few brands I'd trust to buy from. Does it turn the correct amber when activated? what is the percentage of the solution. If I see the link, I can take a look anyway.

Please Log in or Create an account to join the conversation.

  • Page:
  • 1